# SDR UPS00832997

- Difficulty date: June 11, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1220 BETWEEN LONG 33-34R BATHTUB IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 3755841 AND SRM 53-2-0 FIG 2G.
